Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

135 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is it OK if i missed a dose of Rcinex for Abdominal TB ?

Hi, I am Jaswinder and i am suffering from Abdominal TB, I am having Rcinex 600 in morning empty stomach from last 5 months and one day i noticed that i didn t get orange urine i am anxious to know whether the drug is absorbed or not ... please advice also whether missing a dose for a day or two will impact the whole course ...
Thu, 19 May 2011
Report Abuse
  User's Response
dont warry. missing a single dose will not harm you but it is better to take t very regularly.Consult your docter, do check up regularly.Do your urine test.
General & Family Physician Dr. Syed Anwar Nadeem's  Response
Hi Jaswinder
Don't worry by the color of urine it is because of medicine you are taking it is absorbing anyway but you must not miss or abruptly stop medicines it will defiantly impact your therapy
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my wt is 68 and my age is 49.i ate tb medicine for 12 days bui my body couldn t resist it so i skipped for 1 day.now my doctor has prescribed me to eat r cinex for 3 days .then continue another tb medicine.he also hasn t prescribe any vitamin tablets .so what will i do.

doctor1 MD

Hello, I am 29yrs old female with weight 43kg & height 5.4. I developed TB Lymphadenitis over left supraclavicular region in sept 2012. Did FNAC which showed occasional AFB & kochs. Consulted the physician. he started me Rcinex EZ, Leon 500mg od & benadone. After completing 6months regime he told me that there is a residual node of 2x2 cms which is not to worry about. but there was no weight gain at that time, weight was as it is. but in again sept 2013 i had bleeding PR with severe anxiety. Showed to surgeon , he examined me & told there are 1st degree piles. I also asked him about that node, He told me to consult Physician again. The other Physician told me that u have taken inadequate treatment since the node is still there. Again done FNAC which suggested necrotising lymphadenitis favouring kochs. Again started akt with akurit 4 3tabs daily before lunch. After completing 2months. the physician said that the size of the node has not reduced then he shifted me on line 2 which included strepto 0.75mg daily IM, Ethomid 250mg BD, Rimactazid 750mg & Lcin 750mg after lunch. I developed severe gastritis,nausea, vomitting, tinnitus, metallic taste & was unable to take food or even aroma of food. Lost again 2kg weight in 15 days.It came down 41kg. My life became hell at that time. then consulted other PHYSICIAN who calmed me & told not to worry about. Only take Rimactazid for 4 months & forget that u had tb. please tell me whether i am going correct??? it is almost 10 days now i have shifted to rimactazid, feeling ok but i just developed slight tenderness over that node since 2 days.. what to do??? my parents are looking for my marriage.they are also too worried. please help me out.. i don t want to die...

doctor1 MD

hi sir,i m patient of abdominal tb and i have taken rcinex-ez six months following by rcinex-z of two months.can i stop my course of tb now? now i m suffering indigestion,ulcer ,pain in stomach,flame ,gas,hyper acidity etc.pls give me advice as correct.....thank you